Discussions that mention vicoprofen

Back Problems board


Shawley, I think there is a Vicoprofen - vicodin with motrin.

Emily, I have not had an x-ray since 7 weeks so who knows if I am fusing. He saw the beginning of fusion at 7 weeks. I had an MRI at 10 weeks. Nothing since.
shawley, pepper is right, it is called vicoprofen and it has ibuprofen instead of tylenol. My sister in-law has to take it because regular vicoden causes her the same tummy issues. good luck.

Pepper- If your doc gave you clearance and it helps, it couldn't hurt. I would give it a try at least. I know that my doc was very against me using any nsaids but it is the only thing that works on headaches for me so i have had a couple. That better not be the reason i'm having so much trouble. Good luck. Hope all is well.
Hi everyone! :wave:

Rose, don't get too worried. Bone growth typically doesn't starting showing until 3 months. Some of us have been blessed with remarkably faster growth, for which I, for one, am very thankful. But it can take a year or more for fusion to be complete. Some people are slower at growing bone than others, even if they do everything to the optimum. Keep up your exercises and your walking. Are you still off the cigarettes? You've done so well, don't give up. There's still room for a whole lot of hope!

Hi back, Shawley,
Guess you got your question answered before I got on here and found it. I had heard of Vicoprofen, too, and actually have it on a sticky note on my computer to remember to ask my family doctor once I get switched over to him for pain meds. That won't be until after the next little surgery in September or October. I won't rock the boat for now, but it does concern me being on tylenol for the long term, even though it's within the "safe" range.

Pepper, I hope you get some relief. Maybe save it for the worst days. Are you done with school and able to relax more now?

~Emily :wave: